# SDR DALA2016101707408

- Difficulty date: October 16, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 81,146 hours, 36,827 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CORRODED AND GOUGED INTERNALLY AT STA 1515 JUST O\B OF STRINGER 29R.  REMOVED DAMAGE AND FOUND TO BE OUT OF LIMITS PER SRM.  CUT OUT DAMAGE AREA AND REPAIRED IAW SRM.
